Global existence and boundedness of classical solutions to a parabolicaparabolic chemotaxis system
This paper deals with the global existence and boundedness of solutions for the chemotaxis system { u t = I u - a a (u I (v) a v) + f (u) , x a ICO , t > 0 , v t = I v - v + u g (u) , x a ICO , t > 0 , under homogeneous Neumann boundary conditions in a smooth bounded domain ICO a R n , with no...
Gespeichert in:
Veröffentlicht in: | Nonlinear analysis: real world applications 2013-06, Vol.14 (3), p.1634-1642 |
---|---|
Hauptverfasser: | , , , |
Format: | Artikel |
Sprache: | eng |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Schreiben Sie den ersten Kommentar!